MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE APEX¿ FLEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE APEX¿ FLEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493895808150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a severely calcified coronary artery.A 1.50mm x 8mm apex¿ flex balloon catheter was advanced to dilate the lesion.However, during inflation at nominal pressure, the balloon ruptured.The device was completely removed from the patient's body.The procedure was completed with a different device.No patient complications were reported.

Brand Name
APEX¿ FLEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6238058
Report Number2134265-2016-12360
Device Sequence Number13656339
Product Code LOX
UDI-Device Identifier08714729474746
UDI-Public(01)08714729474746(17)20180930(10)19711690
Combination Product (Y/N)N
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberH7493895808150
Device Catalogue Number38958-0815
Device Lot Number19711690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1